Abstract

A study is presented of the two-dimensional case of light propagation in a turbid medium involving sharply anisotropic one-center scattering in accordance with the Heney–Greenstein law, with strong absorption (when the photon absorption length is shorter than the transport length). An exact analytic solution that takes into account fluctuations of the photon paths is obtained within the framework of the small-angle approximation for the transfer equation in the case of a light beam normally incident upon the plane surface of the medium. The parameters of the radiation distribution (angular spectrum and attenuation coefficient) for the deep-propagating mode are analyzed in detail.

© 1993 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Depth mode characteristics of light propagation in real turbid media and media with two-dimensional scattering

M. D. Alexandrov and V. S. Remizovich
J. Opt. Soc. Am. A 12(12) 2726-2735 (1995)

Light propagation in a two-dimensional medium with large inhomogeneities

V. V. Marinyuk
J. Opt. Soc. Am. A 32(7) 1330-1336 (2015)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (5)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (75)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription